On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
My 8 yr old was prescribed cefdinir for an ear infection. After taking for 10 days he developed hives and itching for a few days. The hives were not severe. Gave him benadryl and cleared up. A few days later he complained of pain in index finger then his wrist. Thought he slept on it wrong until the following day he had joint pain in left knee witn swelling. He couldnt walk on it. Ice seemed to relieve the pain a bit. After dealing with the pain for three days his other knee was swollen and very painful. Took him to doc and had blood tests done. Was told his cvp level elevated. They said his joint pain was either caused by viral infection or allergic reaction to cefdinir and to give him ibuprofen for pain and swelling and to wait and see if his joint pain improves. Was told this yesterday when he was experiencing pain in his left hip. Today he has swelling and pain in right knee again and cant walk on it. Since this all began he has missed 5 days of school. At this point i am wondering if his joint pain will ever get better. If anyone has any insight on this i would greatly appreciate it. Thank You
I started taking Topamax (topiramate) a couple months ago. I started experiencing a lot of joint and muscle pain. Ibuprofen and Aleve don't help. Thinking the pain might be related to the Topamax, my doctor recommended I stop taking it, saying- we will know if the drug is causing it if side effects stop in a week or two once it's out of my system. When the symptoms didn't completely abate, we started looking into other causes like rheumatoid arthritis and Lyme (since I had visited an area where it occurs). I've been being treated for Lyme unsuccessfully, and because it's been a month since my last Topamax, so should be out of my system- thinking that the topiramate WASN'T the cause of my problems, decided to give it another try. Well today, after one dose last night the joint pain was MUCH worse, in more joints than before, and I felt hot and inflamed all over. Needless to say- I'm not going to take it again, but have the following concerns: 1. Could the Topamax have caused longer lasting side effects than just a couple weeks? 2. Could the lingering joint pain be a sign of permanent damage? 3. What can do to help my body eliminate it faster? 4. Anything I can do to make my joints and ,muscles feel better?
More questions for: Arthralgia
I'm trying to figure out what could be wrong with me. The only drug I take everyday is acarbose. Its been about a year and my knee pain especially is unbearable. I've just stopped taking acarbose to see if the pain gets better
I have been using Faslodex for one year for metastatic breast cancer that had spread to my bones and lymph nodes. The response has been excellent. Most of the cancer is gone. I have minor side effects (e.g., headache, nausea, etc.). My only real complaint is pain in my right hip joint that limits hiking, shopping, and other activities that keep me on my feet for long. The MRI and CAT scans show minor arthritis in both hips. The doctors do not know why the pain has settled in my right hip. There has been a suggestion of a hip replacement which I don't want unless absolutely necessary. I was recently referred to a clinic that specializes in non-surgical intervention at the U. of WA. Has anyone had a similar experience with Faslodex and joint pain?
More reviews for: Arthralgia
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.